RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 941–944 (Mi mz2018)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

The properties of control operators in one problem on data control and algorithms for its solution

V. P. Shutyaev

Institute of Numerical Mathematics, Russian Academy of Sciences

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 668–671

Bibliographic databases:

Received: 06.12.1994

Citation: V. P. Shutyaev, “The properties of control operators in one problem on data control and algorithms for its solution”, Mat. Zametki, 57:6 (1995), 941–944; Math. Notes, 57:6 (1995), 668–671

Citation in format AMSBIB
\Bibitem{Shu95}
\by V.~P.~Shutyaev
\paper The properties of control operators in one problem on~data control and algorithms for its solution
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 941--944
\mathnet{http://mi.mathnet.ru/mz2018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362243}
\zmath{https://zbmath.org/?q=an:0853.93070}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 668--671
\crossref{https://doi.org/10.1007/BF02304568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400034}


Linking options:
  • http://mi.mathnet.ru/eng/mz2018
  • http://mi.mathnet.ru/eng/mz/v57/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Penenko, “Consistent numerical schemes for solving nonlinear inverse source problems with the gradient-type algorithms and the Newton–Kantorovich methods”, Num. Anal. Appl., 11:1 (2018), 73–88  mathnet  crossref  crossref  isi  elib
    2. A. V. Penenko, “The Newton–Kantorovich method in inverse source problems for production-destruction models with time series-type measurement data”, Num. Anal. Appl., 12:1 (2019), 51–69  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:58
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020